# SDR V8ZA20180917001

- Difficulty date: August 22, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N112EE
- Make and model: Gulstm 690A
- Aircraft serial: 11330
- Aircraft time: 9,737 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Part number: MS28775114
- Condition: Torn
- Location: Rt Mlg
- Part time: 619 hours, 304 cycles
- Component: Cylinder, Gulstm
- Component part number: 710022501
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT NOTICED HYDRAULIC FLUID ON THE RIGHT HAND MAIN LANDING GEAR AUXILIARY RETRACTION CYLINDER SHAFT. UPON DISASSEMBLY OF THE RETRACT CYLINDER THE SHAFT O-RING HAD A SMALL TEAR IN IT. AFTER O-RINGS AND BACKUP RINGS WERE REPLACED THE AIRCRAFT WAS PUT ON JACKS, GEAR RETRACTIONS AND EMERGENCY EXTENSION CHECKS WERE ACCOMPLISHED WITH OPERATIONS FOUND TO NORMAL AND NO LEAKS WERE NOTED.
